Well-posedness of axisymmetric nonlinear surface waves on a ferrofluid jet | |
Wang Z(王展)![]() | |
Source Publication | JOURNAL OF DIFFERENTIAL EQUATIONS
![]() |
2019-10-15 | |
Volume | 267Issue:9Pages:5290-5317 |
ISSN | 0022-0396 |
Abstract | We consider free surface waves propagating on a ferrofluid jet under a radial magnetic field. The waves investigated are axisymmetric solutions of the Euler equations, formulated in cylindrical coordinates, for an incompressible and inviscid ferrofluid flowing irrotationally, which satisfy the generalized Young-Laplace equation with magnetic stresses included and the kinematic condition on the free surface. The main objective of the present study is to solve a basic question on the theoretical side, i.e. the local well-posedness issue. We establish local existence and uniqueness of solutions for the initial value problem in Sobolev spaces, which are achieved based on analyses of the radially symmetric Dirichlet-Neumann operator and energy method. (C) 2019 Elsevier Inc. All rights reserved. |
Keyword | Ferrofluids Local well-posedness Axisymmetric |
DOI | 10.1016/j.jde.2019.05.030 |
Indexed By | SCI |
Language | 英语 |
WOS ID | WOS:000480416600010 |
WOS Keyword | SOBOLEV SPACES ; TENSION LIMIT ; WATER-WAVES ; MOTION |
WOS Research Area | Mathematics |
WOS Subject | Mathematics |
Funding Project | Key Research Program of Frontier Sciences of CAS[QYZDBSSW-SYS015] ; Strategic Priority Research Program of the Chinese Academy of Sciences[XDB22040203] ; CAS Center for Excellence in Complex System Mechanics |
Funding Organization | Key Research Program of Frontier Sciences of CAS ; Strategic Priority Research Program of the Chinese Academy of Sciences ; CAS Center for Excellence in Complex System Mechanics |
Classification | 一类 |
Ranking | 1 |
Contributor | Wang, Zhan |
Citation statistics | |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/79766 |
Collection | 流固耦合系统力学重点实验室 |
Recommended Citation GB/T 7714 | Wang Z,Yang JQ. Well-posedness of axisymmetric nonlinear surface waves on a ferrofluid jet[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2019,267,9,:5290-5317.Rp_Au:Wang, Zhan |
APA | Wang Z,&Yang JQ.(2019).Well-posedness of axisymmetric nonlinear surface waves on a ferrofluid jet.JOURNAL OF DIFFERENTIAL EQUATIONS,267(9),5290-5317. |
MLA | Wang Z,et al."Well-posedness of axisymmetric nonlinear surface waves on a ferrofluid jet".JOURNAL OF DIFFERENTIAL EQUATIONS 267.9(2019):5290-5317. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
Jp2019311.pdf(1084KB) | 期刊论文 | 出版稿 | 开放获取 | CC BY-NC-SA | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment